| Model Number |
700FC33 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that immediately following the implant of this mitral annuloplasty band, it was explanted.The reason for explant is unknown.The replacement product is unknown.No additional adverse patient effects were reported. .
Additional Manufacturer Narrative
Medtronic received additional information that the 33mm band was explanted and replaced with a 37mm band of the same model.No additional adverse patient effects were reported.If information is provided in the future, a supplemental report will be issued.